MathSciNet Relay Station
MathSciNet bibliographic data
MR500710 (58 #18272) 53C20
Sakai, Takashi On the structure of cut loci in compact Riemannian symmetric spaces. Math. Ann. 235 (1978), no. 2, 129–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement